Calpol Infant Sugar Free Suspension Strawberry Flavour Liquid Paracetamol
- Relieves Pain And Fever In Infants And Young Children
- Active Ingredient: Paracetamol
- Easy Syringe Suspension
- Buy With Confidence From UK Registered Pharmacy
- Includes Free Prescription
£4.75 – £33.99
WHAT THIS MEDICINE IS USED FOR
The paracetamol in CALPOL® Infant Sugar Free Colour Free 120mg/5ml Oral Suspension is used to relieve pain and or bring down fever (high temperature) in many conditions,including post-immunisation fever, teething, headache, cold and flu, toothache, earache, sore throat and other aches and pains.
Age 2-3 months give 2.5 ml If necessary, after 4-6 hours, give a second 2.5 ml dose.
Do not give to babies less than 2 months of age. Only give if your baby weighs over 4 kg and was born after 37 weeks. Leave at least 4 hours between doses. Do not give more than 2 doses. This is to ensure that fever that may be due to a serious infection is quickly diagnosed. If your child is still feverish after two doses, talk to your doctor or pharmacist.
Children from 3 months to 6 years Child’s age How much How often(in 24 hours)
3-6 months 2.5 ml Up to 4 times 6-24 months 5 ml Up to 4 times 2-4 years 7.5 ml (5 ml + 2.5 ml) Up to 4 times 4-6 years 10 ml (5 ml + 5 ml) Up to 4 times
Do not give more than 4 doses in any 24 hour period. Leave at least 4 hours between doses. Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.
It is important to shake the bottle for 10 seconds before use.
1 Pack, 2 Pack, 3 Pack, 4 Pack, 5 Pack, 6 Pack
CALPOL® Infant Sugar Free Colour Free 120 mg/5 ml Oral Suspension can have side-effects, like all medicines, although these don’t affect everyone and are usually mild.
Tell your doctor as soon as possible if younotice any of these: allergic reactions including swelling of the face,tongue or throat, difficulty swallowing, unexplained wheezing, shortness of breath which may be accompanied by skin rash or hives. becoming unusually tired, unexpected bruising or bleeding and getting more infections (such as colds) than usual. These are very rare effects in people taking paracetamol. very rare cases of serious skin reactions have been reported. Symptoms may include: skin reddening, blisters, rash. If skin reactions occur or existing skin symptoms worsen, stop use and seek medical help right away.
If your child shows any of these signs, stop giving paracetamol and talk to a doctor right away.
Long term use: People who use medicines containing paracetamol every day for a long time (several months or more) could get certain side-effects, including liver and kidney damage. People taking paracetamol in the usual way for shorter periods have not had these problems, but liver function tests may be affected. If you notice any side-effects not included in this leaflet please inform your GP or Pharmacist.